Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Summability of subsequences and rearrangements of sequences


Author: Thomas A. Keagy
Journal: Proc. Amer. Math. Soc. 72 (1978), 492-496
MSC: Primary 40C05
DOI: https://doi.org/10.1090/S0002-9939-1978-0509240-2
MathSciNet review: 509240
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions have been given that require a matrix A to have the property that every sequence x with a finite limit point have a subsequence y such that each finite limit point of x is a limit point of Ay. In this paper, we show that these conditions may be weakened and obtain an analog in which ``subsequence'' is replaced with ``rearrangement".


References [Enhancements On Off] (What's this?)

  • [1] R. P. Agnew, Summability of subsequences, Bull. Amer. Math. Soc. 50 (1944), 596-598. MR 6, 46. MR 0010616 (6:46a)
  • [2] R. C. Buck, A note on subsequences, Bull. Amer. Math. Soc. 49 (1943), 898-899. MR 5, 117. MR 0009208 (5:117b)
  • [3] -, An addendum to ``A note on subsequences,'' Proc. Amer. Math. Soc. 7 (1956), 1074-1075. MR 18, 478. MR 0081983 (18:478g)
  • [4] D. F. Dawson, Summability of subsequences and stretchings of sequences, Pacific J. Math. 44 (1973), 455-460. MR 47 #5478. MR 0316930 (47:5478)
  • [5] J. A. Fridy, Summability of rearrangements of sequences, Math. Z. 143 (1975), 187-192. MR 52 #3772. MR 0382890 (52:3772)
  • [6] I. J. Maddox, A Tauberian theorem for subsequences, Bull. London Math. Soc. 2 (1970), 63-65. MR 41 #5836. MR 0261220 (41:5836)
  • [7] T.A. Keagy, Summability of certain category two classes, Houston J. Math. 3 (1977), 61-65. MR 0425410 (54:13365)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40C05

Retrieve articles in all journals with MSC: 40C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0509240-2
Keywords: Rearrangement, regular summability method
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society